# SDR 2007UALA02813

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 55,339 hours, 30,865 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 890-892 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT CHEM-MILLED STEP, AT STR 10R, FROM STA 890-892.  FABRICATED AND INSTALLED EXTERNAL DOUBLER-FILLER REPAIR PER MM 53-31-96 FIGURE 602.
